# SDR SWAA2015011235670

- Difficulty date: December 18, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 56,305 hours, 33,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 LE SLAT SKIN CRACKED ON LOWER SURFACE AT ACTUATOR RIB STATION 202.45.  REPAIRED SKIN IAW SRM.
